Thyroid UK

Magnesium stearate?

After some conversations on here yesterday , the need for Magnesium came up. Thank you greygoose !

I began thinking that is in my Solgar B complex.

Of .course when I looked it is stearate which is a filler I believe .

I had a look at a Chris Kresser site and an argument back and forth which left me puzzled as to wether it is bad for us or not .

When I looked at my medication Levo Etc , and also vitamins , almost everything has it in.

If a little bit doesn't hurt , what about someone who takes a variety of things?

I also realised that the b12 in Solgar is cyancobalamin , so a change of supplements is in order.

Anyone have problems with this filler?

Pp

4 Replies
oldestnewest

You could try the Magnesium Oil by Better You - if it stings on the skin then you know you are deficient apparently. Mine has stopped stinging now :-)

Reply

Thanks Marz

Would that be from a well known site?

😉 Pp

Reply

..not sure - best to google - Better You and see what happens.... :-)

Reply

PP, mag stearate is a filler in most tablets. It's not the same as magnesium supplements. Cyanocobalamin is popular in the USA. Why not finish it and replace with methylcobalamin when you reorder.

1 like
Reply

You may also like...